UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1599

タイトル: Invariants of plane curves and Polyak-Viro type formulas for Vassiliev invariants
著者: Ochiai, Tomoshiro
発行日: 2004年7月26日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 11 (2004), No. 2, Page 155-175
抄録: The Kontsevich integral is decomposed into two parts; one part depends on overpass or underpass of the crossing of a knot while the other depends only on the plane curve obtained by projecting the knot to the plane. In this paper, firstly, we express the latter part in terms of Arnold's invariants of plane curves $J_+$, $J_-$ and $St$ up to degree three. Secondly, we show that the Gauss diagram formulas for the Kontsevich integral agree with other types of formulas for Vassiliev invariants which are introduced by M. Polyak and O. Viro.
URI: http://hdl.handle.net/2261/1599
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms110204.pdf197.01 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください